# SDR ASOA97018

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120009
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Line
- Part number: 12034902007
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 7395 - EN ROUTE EVV-ATL, LOST GREEN HYDRAULIC SYSTEM PRESSURE.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN ATL WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LEFT GREEN SYSTEM MAIN PRESSURE LINE TO RESERVOIR.  OPERATIONAL AND LEAK CHECKS WERE GOOD, AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
